# SDR AALA202203176597

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737*
- Aircraft serial: 33220
- Aircraft time: 31,471 hours, 13,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT CABIN DOOR 4R EXIT SIGN PLACARD LOCATED JUST FORWARD OF THE DOOR ON THE WALL FELL OFF. FOUND EXIT SIGN PLACARD AT DOOR 4R ON THE FLOOR AND NOT DAMAGE REINSTALLED ON THE WALL THE LENS EXIT SIGN PER STANDARD MAINTENANCE PRACTICES OK FOR SERVICE.
